# SDR FDEA201404010612

- Difficulty date: April 1, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113N200336
- Part serial: 000227
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED FASTENER HOLE AT RT INBD MAIN FLAP AFT SPAR & DOUBLER, 24 INCHES FROM OTBD END.  FOUND OUT OF LIMITS,  REPAIRED IAW EA F-5750-T0305818.
